# SDR SWAA113635

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 29,188 hours, 16,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 6015411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK FOUND, RT OVERWING EXIT SIGN WIRE TERMINAL IS BROKEN.  REMOVED AND REPLACED CONTACT PER WDM.
